Antibiotics May Be Causing Your Vaginal Infections
Antibiotics are the most effective weapon against fungus and bacteria, and this is reason they are no good against yeast infections of any kind. The vaginal area always contains a handful of yeast. When you’re healthy, that yeast (practically, a fungus called Candida albicans) exists in harmony with your body’s immune system and also your other normal vaginal micro-organisms. But when something interferes with this balance such as the use of antibiotics, the yeast can develop quickly, and become dense enough to trigger the symptoms of a full-blown infection.
When you take an antibiotics course to eliminate a bacterial infection you were suffering from, the antibiotics also eliminates all the beneficial bacterial in your body. Your body needs beneficial bacteria to safeguard it from infection causing fungus or yeast.
Antibiotics are among the most common perpetrators in causing yeast infection due to the fact that they destroy bacteria and also consequently interfere with the balance of power among the vaginal bacteria. When you complete your antibiotics course, your body is left with no beneficial bacteria to prevent the Candida yeast
from populating and the yeast now has the opportunity to thrive with no other bacteria safeguarding you.